| Catalog Number |
02.07.1204R |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 november 2023.Lot 2000584: (b)(4) items manufactured and released on 01-apr-2020.Expiration date: 2025-03-22.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Other components involved: batch review performed on 10 november 2023.Gmk-sphere 02.12.0005r femoral component sphere cemented size 5 r (k121416) lot 1910668: (b)(4) items manufactured and released on 16-mar-2020.Expiration date: 2025-03-06.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 10 november 2023 gmk-sphere 02.12.0410fr tibial insert fixed sphere flex size 4/10 mm r (k121416) lot 1910197: (b)(4) items manufactured and released on 21-jan-2020.Expiration date: 2024-12-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.
Event or Problem Description
At about 3 years and 3 months from the primary, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised all components to hinge components and the surgery was completed successfully.